# SDR RAAA00E8029

- Difficulty date: July 13, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,007 hours, 36,915 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Detector
- Part number: 7910671
- Part serial: 4029
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 HP GAUGE INOP AT GATE IN ANC DURING START.  REPLACED NR 2 ENG PHASE DETECTOR IAW ALLISON M/M 77-12-0.  REPLACED NR 2 HP GAUGE IAW M/M 31-1-1.  RAN ENG, OPS NORMAL.
